default-icon
Taken vaccine after 2 day having itching
My wife had taken 1 dose of vaccine covaxin after 2 day my wife having itching in her leg and hand and having red bumps
25 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Apply calasoft lotion. Can show me the rashes and take proper medications
Next Steps
Consult privately on practo or in person with general physician
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +112
Consult with a doctor
Online now
if there is itching and rashes then it may be reaction. Consult to a nearby doctor and get any injection.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Get nearby physician opinion
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.